[X]

Asiapharma.com Complaint - My world-pharma.org asiapharma.com nightmare!

Review by big2rbr on 2009-09-24
SKOPLJE -- My world-pharma.org asiapharma.com nightmare!
I ordered some gear from world-pharma.org and only got less than half of it! 3 months later and the other half never came!
They ignore my mail saying I'm making it all up and it does not end there!
This is my third ever cycle, but first time using test prop from Asia Pharma. My shoulder was swolen and painful for 10 days. And I never had such issues when injecting any other test prop into delts or anywhere else and I only did 2 cc. At first I thought it was me so I went for the buttocks shot and same problem only this time it was worse I went to my doctor for some antibiotics that took care of the problem. I will never ever buy Asia Pharma overpriced dirty UGL. The lies of them being human grade and that no good William Llewellyn took me for a ride. As cheap as powders are letely asiapharma must be making 500% profit whit that rip off gear that makes you a cripple.
Comments:9 Replies - Latest reply on 2009-09-24
Posted by goduke on 2009-09-24:
Are we talking steriods here?
Posted by Anonymous on 2009-09-24:
Duke, I have no stinking idea what they are talking about. OP, write to be read. If you were one of my tenth graders, I'd hand this back to you for a redo. Clarification, please!

Posted by Anonymous on 2009-09-24:
Oh,and if Duke has guessed correctly, I have three words for you: Google Lyle Alzado.
Posted by Eloise on 2009-09-24:
Wow! You bought steroids from a third world pharmacy and can't understand how they could possibly be tainted? Your lucky an infection is all you got. You should consider this a wake up call that you've got a serious problem!
Posted by jktshff1 on 2009-09-24:
I just can't understand someone ordering pharmaceuticals over the internet.
Posted by Principissa on 2009-09-24:
You ordered prescription drugs (steroids) from a third world internet pharmacy and are surprised you got an infection! Be thankful that is all you got. I think you need to seek help, immediately.
Posted by Anonymous on 2009-09-24:
wow... you can say that again Prin!
Posted by PepperElf on 2009-09-24:
exactly!


i've read that the medications - and the ingredients - from overseas sources are not always pure.

they're cheaper yes, but ... they're not always safer.

Posted by MSCANTBEWRONG on 2009-09-24:
Why the heck are you using steroids anyway? Ever heard of Lyle Alzado and Ken Caminiti...they both died from steroid use...and from a 3rd world country...do you have a death wish?

Your Name:
(displayed with your comment)
Your E-mail:
(required)

Your Experience/Advice:
Check spelling


By clicking submit you agree that you have read and accept the Terms of Service & Privacy Policy.


Note: All comments are reviewed by a moderator before being published. Please be sure to read our guidelines before commenting.